# SDR UPS98827623

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 781 XCW0 FRAME HAS CORROSION AT SEAT TRACK ATTACH POINT.  REMOVED BOLT STA 781 IAW DC8 SRM 51-3-0.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  MAT REMOVED OUT OF LIMITS IAW DC8 SRM 53-2-0.  FAB FLOORBEAM REPAIR ANGLE, SUPPORT REPAIR ANGLE FILLER AND REPAIR STRAP IAW REO 05229 REV A.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED BOLTS IN SEAT TRACK IAW DC8 SRM 51-3-0.
